MathSciNet Relay Station
MathSciNet bibliographic data
MR2219038 65D30 (41A55 41A63 42A10)
Lyness, J. N.; Sørevik, Tor Five-dimensional $K$-optimal lattice rules. Math. Comp. 75 (2006), no. 255, 1467–1480 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement